MAUDE Adverse Event Report: MEDSOURCE INTERNATIONAL LLC HENRY SCHEIN SAFETY IV CATHETER 22 G X 1.00; IV SAFETY CATHETER

MEDSOURCE INTERNATIONAL LLC HENRY SCHEIN SAFETY IV CATHETER 22 G X 1.00; IV SAFETY CATHETER
Model Number 5702587
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/04/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Customer reports that no procedure was being done, but a 67 year old male was in pre-op scheduled for an endoscopic procedure.The office found that the iv was leaking fluid around the hub of the catheter where it was hooked up.The hub came off the patient without the plastic canula attached.The patient was then sent to the hospital for x-rays and an ultrasound.The patient was released same day with nothing being found.No device returned.Insufficient information to complete investigation.
 
Event or Problem Description
The cutomer reported that no procedure was being done but the patient, a 67 year old male was in pre-op, scheduled for an endoscopic procedure.The office found that the iv fluid was leaing around the hub of the catheter when it was hooked up.Then the hub came off of the patient without the plastic canula attached and could not be located.Therefor right after this was realized the patient was sent to the hospital for x-rays and an ultrasound.The patient was discharged the same day with nothing being found.

Brand Name
HENRY SCHEIN SAFETY IV CATHETER 22 G X 1.00
Common Device Name
IV SAFETY CATHETER
Manufacturer (Section D)
MEDSOURCE INTERNATIONAL LLC
8600 shelby ct
suite 100
chanhassen MN 55317
Manufacturer Contact
neeraj gupta
110-111, phase iv, udyog vihar
gurgaon, 12201-5
IN   122015
MDR Report Key16868988
Report Number3003674698-2023-00386
Device Sequence Number5832624
Product Code FOZ
UDI-Device Identifier00304040151990
UDI-Public00304040151990
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K161779
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/28/2026
Device Model Number5702587
Device Lot Number10423-0430
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age67 YR
Patient SexMale